My husband Ron owned and operated a transportation business that serviced high-end clients. He loved people and loved life. Ron was so kind and generous. He was always the life of the party and everyone loved being around and engaging in conversation with him. He enjoyed fast cars and spending time with his friends and family. He believed that receiving the jab was the best thing for him and his loved ones and he was doing his patriotic duty.
Ron was 61-years-old and in general good health and not under a doctor’s care for any known ailments. We were married 37 years and were together for 41 years. He rarely ever got sick and all he had were seasonal allergies and occasional sinus infections or flu.
Ron received the first Pfizer jab in May, 2021 with little to no issues whatsoever. He received his second Pfizer jab a few weeks later and the only symptoms he experienced were a sore arm for a few days and extreme tiredness.
He was so excited that a booster was available to him and he received his first Pfizer booster on the 30th of November, 2021.
Four days after the booster, I called 911. The first indicator that something was not right was mild confusion. He knew where he was, he knew who I was, but he had trouble remembering who his clients were from the day before, and the activities from the day before.
Every question he would ask, I would answer. And he asked the same question again, and I’d answer the same question about 6 to 10 times. I thought it was brain fog, so I was going to call the pharmacist just to see how much confusion brain fog really causes. But then I could tell he was very hot and he wasn’t feeling well, so I knew we needed help.
The EMTs arrived and ruled out a stroke and took him by ambulance to the ER hospital where they have a cardiac unit. Ron was admitted to the cardiac unit with heart inflammation. The cardiologist had 50 patients that day.
When I explained to the attending physician that I felt this was triggered by the booster, they did not dismiss it. They told us they were seeing people, particularly men, coming in like my husband with heart inflammation shortly after the jab.
When I left for the evening, we were assured that what he had was treatable. The physician said he would probably be on a lifetime of blood thinners and, worse case, a stent, but that he was going to live and be ok, and this was not going to kill him. They told me they’d know more in the morning. They’d scheduled a heart catheter for 9 am just to make sure there weren’t any blockages. They said not to worry if anything grew urgent because the heart team would be available to assist.
He was treated with heparin and nitrous tablets. His oxygen level was high and his heart was sending out strong signals. They saw elevated troponin levels, and he was diagnosed with heart inflammation.
Eight-and-a-half hours later, Ron coded and never recovered.
The hospital said they would provide an autopsy but decided not to, so I arranged for a private autopsy. The autopsy confirmed that a heart attack and pericarditis caused his death, which is noted amongst the heart-related findings.
What I’d like everyone to know is that heart inflammation is very serious and can be fatal if you don’t receive proper care. Although his heart was sending strong signals, the doctors treating him in the hospital did not see any blockages (the admitting doctor specializes in geriatric cardiology). If they had, his heart would not have been stable enough for any corrective procedure until the heart inflammation subsided.